Möbius disjointness for analytic skew products

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

We show that the Möbius function is disjoint to every analytic skew product dynamical system on T2 over a rotation of the circle.

Original languageEnglish (US)
Pages (from-to)175-196
Number of pages22
JournalInventiones Mathematicae
Volume209
Issue number1
DOIs
StatePublished - Jul 1 2017

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this